MAUDE Adverse Event Report: AMO MANUFACTURING NETHERLANDS BAERVELDT SHUNT; IMPLANT, EYE VALVE

AMO MANUFACTURING NETHERLANDS BAERVELDT SHUNT; IMPLANT, EYE VALVE
Model Number BG103-250
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tube on the baerveldt shunt split during threading or tying off after insertion.The fully implanted shunt, which contacted the patient¿s left eye, was replaced with another baerveldt shunt during the same procedure to complete the operation.There was no patient injury, and no unplanned sutures were required.No additional information was provided.
 
Additional Manufacturer Narrative
Section a5, a6: unknown, not provided.Section d6a: if implanted, give date: not applicable, as lens was removed/replaced during the same surgery.Section d6b: if explanted, give date: not applicable, as lens was removed/replaced during the same surgery.Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of this review, if there is any further relevant information, a supplemental medwatch will be filed.An attempt has been made to obtain missing information; however, the information has not been provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
BAERVELDT SHUNT
Common Device Name
IMPLANT, EYE VALVE
Manufacturer (Section D)
AMO MANUFACTURING NETHERLANDS
van swietenlaan 5
groningen, groningen 9728 NX
NL  9728 NX
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key23342601
Report Number3012236936-2025-000269
Device Sequence Number7770803
Product Code KYF
UDI-Device Identifier05050474513013
UDI-Public(01)05050474513013(17)270210
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K905129
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBG103-250
Device Catalogue Number23030819
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2025
Initial Report FDA Received Date10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient Weight91 KG